# SDR 2013FA0000139

- Difficulty date: February 22, 2013
- Submitted: March 1, 2013
- Operation: General aviation
- Aircraft: N39796
- Make and model: Amtr BAKENGDUCE
- Aircraft serial: 235
- Propeller: Snsnch W74EMB758
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Condition: Failed
- Location: Propeller
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PROPELLER BLADE FAILURE.   SUSPECTED DUE TO PRE-DELAMINATION DAMAGE.
